MAUDE Adverse Event Report: DEPUY SPINE INC CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY

DEPUY SPINE INC CONFIDENCE SPINAL CMT SYS, 11C; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 283910000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the glass bottle was not filled all the way, it is only 5cc, which is less than the original 11cc.There were no patient consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h6: the product was not returned to depuy synthes; however, a video was provided for review.The video investigation revealed the cement reservoir was observed attached to the hydraulic pump.When handled, cement fell out from the reservoir.Properly handling and attention to the approved use of the device diminishes the risk of failure.A complete potential cause for cement falling out from the reservoir can not be established with available information.Retain test to check the retained ampoules for liquid fill was performed by the vendor.The result of the testing revealed no deviations; hence the a faulty product was excluded.With available information, the reported complaint can not be confirmed; leakage from the ampoule liquid was not identified.The retained ampoules for the above lot were checked and all 10 ampoules inspected contain the correct amount of liquid for the product.All qc and microbiology testing met release specification (ref: ms-040 confidence spinal bone cement master specification).As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the confidence spinal cmt sys, 11c would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a dhr evaluation was performed for the finished device product code: 283910000, lot number: 429998.It was electronically reviewed and no nonconformance's / manufacturing irregularities were identified during the manufacturing process.The product was released on: 15-apr-2025.Manufacturing site: jabil le locle.Cement: part number: 183901001, lot number: 4674657.Dhr review retrieved from pi-17598747155963955 as the impacted products share the same lot number.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: g1 (manufacturing site name).H3, h4, h6: photo investigation: the product was not returned to depuy synthes; however, a video was provided for review.The video investigation revealed the cement reservoir was observed attached to the hydraulic pump.When handled, cement fell out from the reservoir.Properly handling and attention to the approved use of the device diminishes the risk of failure.A complete potential cause for cement falling out from the reservoir can not be established with available information.Retain test to check the retained ampoules for liquid fill was performed by the vendor.The result of the testing revealed no deviations; hence the a faulty product was excluded.With available information, the reported complaint can not be confirmed; leakage from the ampoule liquid was not identified.The retained ampoules for the above lot were checked and all 10 ampoules inspected contain the correct amount of liquid for the product.All qc and microbiology testing met release specification (ref: ms-040 confidence spinal bone cement master specification).As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the confidence spinal cmt sys, 11c would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Physical device investigation: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the needles and the mallet were returned inside the sealed blister packaging.Cement reservoir was found with hardened cement in the interior.The hydraulic pump was not attached to the reservoir.Ampoule was not returned, only the empty box packaging with ifu.Retain test to check the retained ampoules for liquid fill was performed by the vendor.The result of the testing revealed no deviations; hence the a faulty product was excluded.With available information, the reported complaint can not be confirmed; leakage from the ampoule liquid was not identified.The retained ampoules for the above lot were checked and all 10 ampoules inspected contain the correct amount of liquid for the product.All qc and microbiology testing met release specification (ref: ms-040 confidence spinal bone cement master specification).A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the confidence spinal cmt sys, 11c would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a dhr evaluation was performed for the finished device.Product code: 283910000.Lot number: 429998.It was electronically reviewed and no nonconformance's/manufacturing irregularities were identified during the manufacturing process.The product was released on: 15-apr-2025.Manufacturing site: jabil le locle.Cement: part number: 183901001, lot number: 4674657.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONFIDENCE SPINAL CMT SYS, 11C
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle 2400
SZ   2400
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23369856
Report Number1526439-2025-01338
Device Sequence Number21056352
Product Code NDN
UDI-Device Identifier10705034209623
UDI-Public(01)10705034209623(17)270331(10)429998
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060300
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number283910000
Device Lot Number429998
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/06/2025
12/08/2025
12/10/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/09/2025
12/09/2025
12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown